Alert archive / Utah / Flash Flood Watches in 2015

Flash Flood Watch 4, NWS Salt Lake City, UT

August 7, 2015

NWS Salt Lake City, UT issued this flash flood watch at Aug 7, 2015, 2:56 AM MDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Aug 7, 2015, 2:56 AM MDT (08:56 UTC)
Expired
Aug 7, 2015, 8:10 PM MDT
In force
17 hr
Issued by
NWS Salt Lake City, UT
Flood severity
None

The text

As transmitted, in the capitals the NWS used until 2016.

133 
WGUS65 KSLC 070856
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
256 AM MDT FRI AUG 7 2015


UTZ012>014-016-019>021-517-518-071700-
/O.NEW.KSLC.FF.A.0004.150807T0856Z-150808T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CASTLE COUNTRY-SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS-
SOUTHWEST UTAH-UTAHS DIXIE AND ZION NATIONAL PARK-
SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL-
CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...PRICE...CASTLE DALE...EMERY...
GREEN RIVER...HANKSVILLE...MANTI...RICHFIELD...BEAVER...
CEDAR CITY...MILFORD...ST GEORGE...KANAB...ESCALANTE...BULLFROG...
COVE FORT...KOOSHAREM...FISH LAKE...LOA...PANGUITCH...
BRYCE CANYON
256 AM MDT FRI AUG 7 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH 1000 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* FLASH FLOOD WATCH FOR MOST OF CENTRAL AND SOUTHERN UTAH
  INCLUDING THE FOLLOWING AREAS...CASTLE COUNTRY...THE CENTRAL AND
  SOUTHERN MOUNTAINS...SAN RAFAEL SWELL...GLEN CANYON RECREATION
  AREA...SOUTH CENTRAL UTAH AND UTAHS DIXIE INCLUDING ZION
  NATIONAL PARK.

* THROUGH 1000 PM MDT THIS EVENING.

* MONSOON MOISTURE WILL SURGE NORTH ACROSS UTAH TODAY SETTING THE
  STAGE FOR THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL. THE
  DEEP MONSOON MOISTURE COMBINED WITH AN UNSTABLE AIRMASS AND A
  WEATHER DISTURBANCE MOVING THROUGH THE GREAT BASIN WILL LEAD TO
  NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS UTAH THROUGH THIS
  EVENING. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING HEAVY
  RAINFALL...ESPECIALLY ACROSS CENTRAL AND SOUTHERN UTAH.

* THE FLASH FLOOD THREAT WILL BE GREATEST IN SLOT CANYONS...
  NORMALLY DRY WASHES...BURN SCARS...URBAN AREAS WITH POOR
  DRAINAGE AND SMALL STREAMS IN STEEP TERRAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
2 follow-up statements
979 
WGUS65 KSLC 072027
FFASLC

FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
227 PM MDT FRI AUG 7 2015

UTZ012>014-016-019>021-517-518-080400-
/O.CON.KSLC.FF.A.0004.000000T0000Z-150808T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CASTLE COUNTRY-SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS-
SOUTHWEST UTAH-UTAHS DIXIE AND ZION NATIONAL PARK-
SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL-
CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...PRICE...CASTLE DALE...EMERY...
GREEN RIVER...HANKSVILLE...MANTI...RICHFIELD...BEAVER...
CEDAR CITY...MILFORD...ST GEORGE...KANAB...ESCALANTE...BULLFROG...
COVE FORT...KOOSHAREM...FISH LAKE...LOA...PANGUITCH...
BRYCE CANYON
227 PM MDT FRI AUG 7 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL UTAH...SOUTHERN UTAH AND SOUTHWEST UTAH...
  INCLUDING THE FOLLOWING IN ...CENTRAL UTAH...CASTLE COUNTRY...
  CENTRAL MOUNTAINS...SAN RAFAEL SWELL AND SANPETE/SEVIER 
  VALLEYS. IN SOUTHERN UTAH...GLEN CANYON RECREATION AREA/LAKE 
  POWELL...SOUTH CENTRAL UTAH...SOUTHWEST UTAH AND UTAHS DIXIE 
  AND ZION NATIONAL PARK. IN SOUTHWEST UTAH...SOUTHERN MOUNTAINS.

* UNTIL 10 PM MDT THIS EVENING

* MONSOON MOISTURE HAS SURGED NORTHWARD ACROSS UTAH TODAY
  RESULTING IN THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL.
  THE DEEP MONSOON MOISTURE COMBINED WITH AN UNSTABLE AIRMASS AND
  A WEATHER DISTURBANCE MOVING THROUGH THE GREAT BASIN WILL LEAD
  TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS UTAH THROUGH THIS
  EVENING. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING HEAVY
  RAINFALL...ESPECIALLY ACROSS CENTRAL AND SOUTHERN UTAH.

* THE FLASH FLOOD THREAT WILL BE GREATEST IN SLOT CANYONS... 
  NORMALLY DRY WASHES...BURN SCARS...URBAN AREAS WITH POOR 
  DRAINAGE AND SMALL STREAMS IN STEEP TERRAIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
575 
WGUS65 KSLC 080210
FFASLC

FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
810 PM MDT FRI AUG 7 2015

UTZ012>014-016-019>021-517-518-080315-
/O.CAN.KSLC.FF.A.0004.000000T0000Z-150808T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CASTLE COUNTRY-SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS-
SOUTHWEST UTAH-UTAHS DIXIE AND ZION NATIONAL PARK-
SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL-
CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...PRICE...CASTLE DALE...EMERY...
GREEN RIVER...HANKSVILLE...MANTI...RICHFIELD...BEAVER...
CEDAR CITY...MILFORD...ST GEORGE...KANAB...ESCALANTE...BULLFROG...
COVE FORT...KOOSHAREM...FISH LAKE...LOA...PANGUITCH...
BRYCE CANYON
810 PM MDT FRI AUG 7 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL AND SOUTHERN UTAH
HAS BEEN CANCELLED. THE THREAT FOR HEAVY RAINFALL HAS DIMINISHED
ACROSS THE AREA. 

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood watch went out at Aug 6, 8:19 PM MDT, 6 hours 37 minutes earlier.

Area forecast discussion, Aug 6, 8:19 PM MDT, 6 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
819 PM MDT THU AUG 6 2015

.SYNOPSIS...MOISTURE SURGING NORTH AHEAD OF A LOW PRESSURE SYSTEM OVER
CALIFORNIA WILL BRING WIDESPREAD SHOWERS AND THUNDERSTORMS TO UTAH THROUGH
THIS EVENING. THE LOW PRESSURE WILL MOVE EAST NORTHEAST ACROSS NORTHERN
UTAH EARLY SATURDAY...FOLLOWED BY THE RETURN OF HIGH PRESSURE ALOFT
BEGINNING SUNDAY.

&&

.DISCUSSION...THE LARGE-SCALE PATTERN REMAINS DEFINED BY HIGH
PRESSURE ALOFT OVER THE SOUTHERN PLAINS AND AN ADVANCING UPPER LOW
CURRENTLY OVER CENTRAL CALIFORNIA. BETWEEN THESE TWO FEATURES IS
SUBSTANTIAL DEEP LAYER MOISTURE PLUME SURGING NORTH ACROSS THE GREAT
BASIN EARLY THIS MORNING. THIS MOISTURE PLUME WITH PWAT VALUES IN
EXCESS OF ONE INCH WILL COVER MUCH IF NOT ALL OF UTAH BY LATE THIS
MORNING.

SHOWERS/ISOLATED THUNDERSTORMS ARE MOVING QUICKLY NORTH THROUGH
WESTERN UTAH IN ASSOCIATION WITH A VORTICITY MAX MOVING NORTH
THROUGH EASTERN NEVADA/WESTERN UTAH. CONVECTION HAS BEEN WEAKENING
AS IT MOVES INTO A LESS UNSTABLE AIRMASS ACROSS NORTHERN UTAH.
THE MORE FAVORABLE AIR MASS ACROSS SOUTHWEST UTAH/NORTHWEST ARIZONA
AND SOUTHERN NEVADA CONTINUES TO SUPPORT DEEP CONVECTION EARLY THIS
MORNING.

CONCERNS CENTERED AROUND BOTH FLASH FLOODING AND SEVERE THUNDERSTORM
POTENTIAL DEVELOP FOR THIS AFTERNOON AND EVENING. IN TERMS OF FLASH
FLOODING THE DEEP LAYER MOISTURE COMBINED WITH STRONG AND SUSTAINED
DYNAMIC LIFT AND INCREASINGLY FAVORABLE JET SUPPORT SHOULD LEAD TO
HEAVY RAIN IN THE STRONGER CONVECTION DURING THE AFTERNOON/EARLY
EVENING. SOUTHERN AND CENTRAL UTAH WILL BE THE FOCUS OF FLASH
FLOODING...ESPECIALLY IN THE FAVORABLE TERRAIN OF SOUTHERN UTAH.

SEVERE CONVECTION IS THE CONCERN FOR WEST-CENTRAL AND NORTHERN UTAH.
SOLID DYNAMIC LIFT ASSOCIATED WITH THE ADVANCING MID-LEVEL TROUGH
COMBINED WITH A NOW UNSTABLE AIR MASS...DECENT VERTICAL SHEAR TO
SUSTAIN UPDRAFTS AND GOOD UPPER DIVERGENCE SHOULD PRODUCE STRONG TO
SEVERE CONVECTION LATE THIS AFTERNOON AND EVENING. BOTH LARGE HAIL
AND DAMAGING WINDS CAN BE EXPECTED WITH THE STRONGER CONVECTION.

THE ARRIVAL OF THE UPPER TROUGH OVER NORTHWEST UTAH LATE TONIGHT
WILL MAINTAIN WIDESPREAD PRECIPITATION ACROSS NORTHERN UTAH INTO
EARLY SATURDAY. THE MAIN THREAT BY LATE TONIGHT WILL BE HEAVY
RAINFALL...WITH THE HEAVIEST RAINS LIKELY NEAR THE IDAHO BORDER
CLOSE TO THE STRONGEST DYNAMIC LIFT. ACROSS THE REMAINDER OF THE
STATE LINGERING CONVECTION WILL EVENTUALLY SHIFT INTO EASTERN UTAH
AND DECREASE IN INTENSITY LATE TONIGHT.

HIGH PRESSURE ALOFT WILL BUILD NORTHWARD FROM THE SOUTHERN PLAINS
BEGINNING SUNDAY. THIS HIGH WILL DRIVE TEMPS UPWARD TO SEASONAL
READING EARLY NEXT WEEK...ALONG WITH BRINGING DRIER AIR BACK INTO
THE GREAT BASIN. A DEEP LAYER SOUTHERLY FLOW ALOFT WILL DEVELOP
BETWEEN THE HIGH AND THE NEXT UPPER TROUGH ALONG THE WEST COAST
MIDWEEK. THIS SOUTHERLY FLOW WILL BRING MOISTURE BACK TO UTAH FOR
THE MIDDLE AND LATTER PORTIONS OF NEXT WEEK.
&&

.FIRE WEATHER...THE VERY MOIST AIR MASS SURGING NORTH ACROSS THE
REGION TODAY WILL FUEL WIDESPREAD SHOWERS AND THUNDERSTORMS THROUGH
AT LEAST THIS EVENING. WETTING RAINS ARE LIKELY WITH MUCH OF THIS
CONVECTIVE ACTIVITY...ESPECIALLY OVER SOUTHERN AND CENTRAL UTAH.
STILL ELEVATED HUMIDITIES AND UNSEASONABLY COOL TEMPS WILL EXIST
SATURDAY...WITH THE BEST THREAT FOR ADDITIONAL PRECIPITATION ACROSS
FAR NORTHERN UTAH. BY LATE IN THE WEEKEND HIGH PRESSURE ALOFT WILL
PUSH NORTHWARD ACROSS THE ROCKIES/EASTERN GREAT BASIN. THIS HIGH
PRESSURE WILL START A WARMING/DRYING TREND ACROSS THE REGION. BY
MIDWEEK A DEEP SOUTHERLY FLOW ALOFT BETWEEN HIGH PRESSURE TO THE
EAST AND A NEW LOW PRESSURE SYSTEM ALONG THE WEST COAST WILL ONCE
AGAIN DRAW MOISTURE NORTH INTO UTAH. WARM DRY CONDITIONS AND AT
LEAST SOME THUNDERSTORM ACTIVITY IS A BIT OF A CONCERN...THOUGH WITH
THE RECENT WETTING RAINS WOULD SUSPECT THAT FUELS WILL STILL BE
SUFFICIENTLY MOIST TO AVOID CRITICAL FIRE WEATHER CONDITIONS.
&&

.AVIATION...STRONG SOUTHERLY WINDS AHEAD OF THE MOISTURE SURGE
WILL IMPACT THE KSLC TERMINAL EARLY THIS MORNING. LOOKING AT A
FEW LIGHT SHOWERS TO FOLLOW THE WINDS...THOUGH VFR CONDITIONS WITH
CEILINGS ABOVE 8000 FEET WILL REMAIN THE PREVAILING CONDITION.
BIG CONCERN WILL BE THE POTENTIAL FOR STRONG THUNDERSTORMS ACROSS
NORTHWEST UTAH LATE THIS AFTERNOON AND EVENING. THE MOIST/UNSTABLE
AIR MASS IN PLACE WILL INTERACT WITH DYNAMIC LIFT AND GOOD SHEAR TO
GENERATE STRONG THUNDERSTORMS IN THE AREA. HAIL AND GUSTY/ERRATIC
WINDS THE MAIN CONCERN...WITH ANY HEAVY RAIN CREATING BRIEF PERIODS
OF MVFR/IFR VSBYS. CONVECTION SHOULD WIND DOWN AFTER 05Z WITH
LINGERING LIGHT SHOWERS UNTIL AROUND 08Z-10Z.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FLASH FLOOD WATCH UNTIL 1000 PM MDT THIS EVENING FOR UTZ012>014-
     016-019>021-517-518

WY...NONE.
&&

CONGER/GRAHAM

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Aug 6, 8:09 PM MDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
809 PM MDT THU AUG 6 2015

UTZ001>016-019>021-517-518-WYZ021-071300-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
809 PM MDT THU AUG 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TONIGHT

MOISTURE WILL INCREASE RAPIDLY FROM THE SOUTH OVERNIGHT. SHOWERS
AND THUNDERSTORMS WILL INCREASE IN AREAL COVERAGE ACROSS SOUTHERN
AND WESTERN UTAH IN ASSOCIATION WITH A WEATHER DISTURBANCE LIFTING
NORTH ACROSS THE OUTLOOK AREA. SOME STORMS WILL CONTAIN GUSTY
WINDS AND LOCALLY HEAVY RAINFALL TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SECOND WEATHER DISTURBANCE MOVING EAST NORTHEAST ACROSS THE
GREAT BASIN WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS TO THE
ENTIRE OUTLOOK AREA FRIDAY THROUGH FRIDAY EVENING. STORMS MAY BE
STRONG WITH LARGE HAIL AND LOCALLY DAMAGING WINDS ALONG WITH
COPIOUS LIGHTNING. HEAVY RAIN IS ALSO POSSIBLE WITH THE STRONGER
SHOWERS AND STORMS. FLASH FLOODING COULD RESULT FROM THE HEAVY
RAIN OVER SOUTHERN AND CENTRAL UTAH FRIDAY AFTERNOON AND EARLY
EVENING.

SCATTERED SHOWERS AND THUNDERSTORMS WILL LINGER ACROSS FAR
NORTHERN UTAH EARLY SATURDAY. BY SATURDAY AFTERNOON ISOLATED
THUNDERSTORMS WILL FORM AGAIN ACROSS THE MOUNTAIN AREAS...WITH
LINGERING STORMS NEAR THE IDAHO BORDER. THESE SHOWERS AND STORMS
WILL CONTINUE THROUGH SATURDAY EVENING...THEN END MOST AREAS LATE
SATURDAY NIGHT.

LOW HUMIDITIES AND BREEZY CONDITIONS WILL EXIST AT TIMES ACROSS
SOUTHERN AND WESTERN UTAH...CREATING CRITICAL FIRE WEATHER
CONDITIONS WHERE FUELS ARE EXCEPTIONALLY DRY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

In the hours before

Local storm report, Aug 6, 10:32 PM MDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1032 PM MDT THU AUG 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 PM     TSTM WND GST     4 NNW HURRICANE         37.22N 113.38W
08/06/2015  M60 MPH          WASHINGTON         UT   MESONET

            WHITE REEF WRRU1 RAWS STATION 3440 FT.

&&

ROGOWSKI
Local storm report, Aug 7, 12:35 AM MDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1235 AM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     BOTHWELL                41.72N 112.27W
08/06/2015                   BOX ELDER          UT   STORM CHASER

            BARN DESTROYED. TIME ESTIMATED

&&

MCONGER
Local storm report, Aug 7, 12:42 AM MDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1242 AM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     BOTHWELL                41.72N 112.27W
08/05/2015                   BOX ELDER          UT   STORM CHASER

            BARN DESTROYED. TIME ESTIMATED

&&

MCONGER

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 3:58 PM MDTSpecial Weather StatementSLC92 min
Aug 7, 4:24 PM MDTSevere Thunderstorm WarningSLCTooele66 min
Aug 7, 5:21 PM MDTSevere Thunderstorm WarningSLCBox Elder, Tooele84 min

Nearby

Flash Flood Watches in Utah, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.